×

zbMATH — the first resource for mathematics

Diagonals of continuous triangular norms. (English) Zbl 0972.03052
Diagonals of continuous t-norms are investigated. Attention is paid to diagonals of nilpotent and Archimedian t-norms. The diagonals of general continuous t-norms are characterized.

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bézivin, J.P.; Tomás, M.S., On the determination of strict t-norms on some diagonal segments, Aequat. math., 45, 239-245, (1993) · Zbl 0776.39001
[2] Hamacher, H., Über logische aggregationen nicht-binär explizierter entscheidungskriterien, (1978), G. Rita Fischer Verlag Frankfurt
[3] Kimberling, C., On a class of associative functions, Publ. math. debrecen, 20, 21-39, (1973) · Zbl 0276.26011
[4] E.P. Klement, R. Mesiar, E. Pap, Triangular Norms, manuscript, in preparation. · Zbl 0972.03002
[5] Ling, C.M., Representation of associative functions, Publ. math. debrecen, 12, 189-212, (1965) · Zbl 0137.26401
[6] Mayor, G.; Torrens, J., On a family of t-norms, Fuzzy sets and systems, 41, 161-166, (1991) · Zbl 0739.39006
[7] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), North-Holland New York · Zbl 0546.60010
[8] Yager, R., On a general class of fuzzy connectives, Fuzzy sets and systems, 4, 235-242, (1980) · Zbl 0443.04008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.